advertisement
Question
Posted by: Dave | 2010/10/21

Tramadol

I was prescribed tramadol for a serious back injury two years ago, it has now developed into a habit. I am wanting to start weening myself off of it but the widrawals are extreme, i have read about a product called suboxne to alleviate the symptoms. What are you thoughts

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Dave
Two things: wean slowly and involve your doctor. You may have unpleasant side effects and may need prescription for medication to help you with these. We don't really use Suboxone/Naloxone for Tramal addictions, more for people with serious heroid or morphine addiction causing supression of breathing. You did not say how many Tramal you take per day, and maybe you will need something like this - but your doctor will then admit you in the hospital and give it under supervision. Let me know how it goes with the weaning (and what you are going to use in its place?)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gina | 2010/10/21

for heavens sake get to a decent dr who can help yo with this !! tramadol is an opiate so its a nightmare to get yourself weaned off!
good luck !

Reply to gina
Posted by: Cyberdoc | 2010/10/21

Hallo Dave
Two things: wean slowly and involve your doctor. You may have unpleasant side effects and may need prescription for medication to help you with these. We don't really use Suboxone/Naloxone for Tramal addictions, more for people with serious heroid or morphine addiction causing supression of breathing. You did not say how many Tramal you take per day, and maybe you will need something like this - but your doctor will then admit you in the hospital and give it under supervision. Let me know how it goes with the weaning (and what you are going to use in its place?)
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement